# SDR UHLA2010093000163

- Difficulty date: September 30, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 14,969 hours, 8,325 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE COVER MISSING LENS.  INSTALLED VIEWING LENS FOR R2 DOOR BUSTLE IAW EMB 170 MM 25-23-06.
